Back Pain Home > Methocarbamol Overdose
Symptoms of a methocarbamol overdose could include seizures, low blood pressure, and blurred vision, among others. Taking too much methocarbamol could be dangerous -- in fact, people have died from overdosing on this drug. The treatment that is given will vary; typically, it involves monitoring the person for any problems and treating any symptoms that occur.
Can You Take Too Much Methocarbamol?Methocarbamol (Robaxin®) is a muscle relaxant that is available by prescription only. An overdose of methocarbamol could be dangerous. However, the specific effects of an overdose will vary, depending on a number of factors, including the methocarbamol dosage and whether it was taken with any other medications or substances.
Effects of an OverdoseThere have reports of deaths due to methocarbamol overdoses, including cases when the drug was taken alone and when it was combined with other medications or alcohol.
Symptoms of an overdose of methocarbamol include:
Treatment for an Overdose of MethocarbamolThe treatment will vary, but usually involves treating any symptoms that arise and carefully monitoring the person for any possible problems. This type of treatment is known as supportive care. There is no specific antidote for a methocarbamol overdose.
It is important that you seek medical attention right away if you believe that you or someone else may have taken too much methocarbamol.